Alert archive / California / Red Flag Warnings in 2009
Red Flag Warning 9, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Sep 4, 2009, 2:42 PM PDT for Modoc County, Siskiyou County, California; Harney County, Lake County, Oregon. It took effect at Sep 5, 2009, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2009, 2:42 PM PDT (21:42 UTC)
- In effect from
- Sep 5, 2009, 11:00 AM PDT
- Expired
- Sep 5, 2009, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 171 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724 WWUS86 KMFR 042142 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 242 PM PDT FRI SEP 4 2009 ...GUSTY WINDS AND LOW HUMIDITY SATURDAY AFTERNOON FOR SOUTHEAST OREGON AND NORTHEAST CALIFORNIA... .A COLD FRONT WILL MOVE ACROSS EASTERN OREGON AND NORTHEAST CALIFORNIA SATURDAY. THE FRONT WILL BRING GUSTY WINDS TO MANY AREAS. IN ADDITION DRY AIR IS EXPECTED TO MIX DOWN TO THE SURFACE AHEAD OF THE FRONTAL PASSAGE. WINDS WILL DECREASE SATURDAY AFTERNOON AFTER THE FRONT HAS PASSED...ALONG WITH HIGHER HUMIDITY AND GREATER CLOUD COVER SATURDAY NIGHT. ORZ625-051400- /O.UPG.KMFR.FW.A.0007.090905T1800Z-090906T0300Z/ /O.NEW.KMFR.FW.W.0009.090905T1800Z-090906T0300Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 242 PM PDT FRI SEP 4 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR FIRE WEATHER ZONE 625 FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR FIRE WEATHER ZONES 625 FOR GUSTY WINDS AND LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH FROM LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING WITH FREQUENT GUSTS TO 40 MPH. RELATIVE HUMIDITY IN THE AFTERNOON WILL DROP TO THE LOWER TO MID TEENS...WHILE LOCALLY MINIMUM HUMIDITY COULD DROP INTO THE SINGLE DIGITS. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ284-285-051400- /O.UPG.KMFR.FW.A.0007.090905T1800Z-090906T0300Z/ /O.NEW.KMFR.FW.W.0009.090905T1800Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- 242 PM PDT FRI SEP 4 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR FIRE WEATHER ZONES 284 AND 285 IN NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR FIRE WEATHER ZONES 284 AND 285 IN NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH FROM LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING WITH FREQUENT GUSTS TO 40 MPH. RELATIVE HUMIDITY IN THE AFTERNOON WILL DROP TO THE LOWER TO MID TEENS...WHILE LOCALLY MINIMUM HUMIDITY COULD DROP INTO THE SINGLE DIGITS. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
5 follow-up statements
865 WWUS86 KMFR 051259 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 559 AM PDT SAT SEP 5 2009 ...GUSTY WINDS AND LOW HUMIDITY THIS AFTERNOON FOR SOUTHEAST OREGON AND NORTHEAST CALIFORNIA... .A COLD FRONT WILL MOVE ACROSS EASTERN OREGON AND NORTHEAST CALIFORNIA TODAY. THE FRONT WILL BRING GUSTY WINDS TO MANY AREAS. IN ADDITION DRY AIR IS EXPECTED TO MIX DOWN TO THE SURFACE AHEAD OF THE FRONTAL PASSAGE. WINDS WILL DECREASE THIS EVENING AFTER THE FRONT HAS PASSED. CAZ284-285-ORZ625-052100- /O.CON.KMFR.FW.W.0009.090905T1800Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 559 AM PDT SAT SEP 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 624 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 624 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH FROM LATE THIS MORNING THROUGH EARLY THIS EVENING WITH FREQUENT GUSTS TO 40 MPH. RELATIVE HUMIDITY IN THE AFTERNOON WILL DROP TO THE LOWER TO MID TEENS...AND A FEW AREAS MAY DIP INTO THE THE SINGLE DIGITS. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MTS
213 WWUS86 KMFR 051433 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 733 AM PDT SAT SEP 5 2009 ...GUSTY WINDS AND LOW HUMIDITY THIS AFTERNOON FOR SOUTHEAST OREGON AND NORTHEAST CALIFORNIA... .A COLD FRONT WILL MOVE ACROSS EASTERN OREGON AND NORTHEAST CALIFORNIA TODAY. THE FRONT WILL BRING GUSTY WINDS TO MANY AREAS. IN ADDITION DRY AIR IS EXPECTED TO MIX DOWN TO THE SURFACE AHEAD OF THE FRONTAL PASSAGE. WINDS WILL DECREASE THIS EVENING AFTER THE FRONT HAS PASSED. CAZ284-285-ORZ625-060300- /O.CON.KMFR.FW.W.0009.090905T1800Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 733 AM PDT SAT SEP 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 625 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 624 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH FROM LATE THIS MORNING THROUGH EARLY THIS EVENING WITH FREQUENT GUSTS TO 40 MPH. RELATIVE HUMIDITY IN THE AFTERNOON WILL DROP TO THE LOWER TO MID TEENS...AND A FEW AREAS MAY DIP INTO THE THE SINGLE DIGITS. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GETTMAN
997 WWUS86 KMFR 051437 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 737 AM PDT SAT SEP 5 2009 ...GUSTY WINDS AND LOW HUMIDITY THIS AFTERNOON FOR SOUTHEAST OREGON AND NORTHEAST CALIFORNIA... .A COLD FRONT WILL MOVE ACROSS EASTERN OREGON AND NORTHEAST CALIFORNIA TODAY. THE FRONT WILL BRING GUSTY WINDS TO MANY AREAS. IN ADDITION DRY AIR IS EXPECTED TO MIX DOWN TO THE SURFACE AHEAD OF THE FRONTAL PASSAGE. WINDS WILL DECREASE THIS EVENING AFTER THE FRONT HAS PASSED. CAZ284-285-ORZ625-060300- /O.CON.KMFR.FW.W.0009.090905T1800Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 737 AM PDT SAT SEP 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 625 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR FIRE WEATHER ZONES 625 284 AND 285 IN SOUTH-CENTRAL OREGON AND NORTHEAST CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH FROM LATE THIS MORNING THROUGH EARLY THIS EVENING WITH FREQUENT GUSTS TO 40 MPH. RELATIVE HUMIDITY IN THE AFTERNOON WILL DROP TO THE LOWER TO MID TEENS...AND A FEW AREAS MAY DIP INTO THE THE SINGLE DIGITS. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GETTMAN
690 WWUS86 KMFR 052258 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 358 PM PDT SAT SEP 5 2009 ...GUSTY WINDS AND LOW HUMIDITY THROUGH THIS EVENING FOR SOUTHEAST OREGON AND NORTHEAST CALIFORNIA... .A COLD FRONT WILL MOVE ACROSS EASTERN OREGON AND NORTHEAST CALIFORNIA THIS EVENING. THE FRONT WILL BRING GUSTY WINDS TO MANY AREAS. IN ADDITION DRY AIR IS EXPECTED TO MIX DOWN TO THE SURFACE AHEAD OF THE FRONTAL PASSAGE. WINDS WILL DECREASE LATE THIS EVENING AFTER THE FRONT HAS PASSED. CAZ284-285-ORZ625-060300- /O.CON.KMFR.FW.W.0009.000000T0000Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 358 PM PDT SAT SEP 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ZONE 625 IN OREGON AND ZONES 284 285 IN NORTHERN CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ZONE 625 IN OREGON AND ZONES 284 285 IN NORTHERN CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY. SOUTHWEST WINDS WILL CONTINUE IN THE 15 TO 25 MPH RANGE THROUGH LATE THIS EVENING. OCCASIONAL GUSTS TO 35 MPH WILL ALSO OCCUR. RELATIVE HUMIDITY WILL BE TO THE LOWER TO MID TEENS IN ZONE 625 IN OREGON AND AROUND 15 PERCENT FOR ZONES 284 AND 285 IN NORTHEAST CALIFORNIA. BY LATE EVENING WINDS ARE EXPECTED TO TAPER OFF BELOW 15 MPH WITH HUMIDITY RISING ABOVE 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FB
319 WWUS86 KMFR 060244 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 744 PM PDT SAT SEP 5 2009 ...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PDT... CAZ284-285-ORZ625-060345- /O.EXP.KMFR.FW.W.0009.000000T0000Z-090906T0300Z/ SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 744 PM PDT SAT SEP 5 2009 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. ALTHOUGH BREEZY TO WINDY CONDITIONS WILL PERSIST ACROSS THE WARNED AREA THROUGH THIS EVENING...RELATIVE HUMIDITIES HAVE RISEN ABOVE CRITICAL VALUES...AND WILL CONTINUE TO RISE AS CONDITIONS COOL OVERNIGHT TONIGHT. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PDT THIS EVENING. $$ LUTZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 4, 8:50 AM PDT, 5 hours 52 minutes earlier.
Area forecast discussion, Sep 4, 8:50 AM PDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 850 AM PDT FRI SEP 4 2009 .DISCUSSION...NO CHANGES ARE NEEDED TO THE FORECAST THIS MORNING AS EVERYTHING LOOKS ON TRACK IN THE SHORT TERM. TODAY WILL BE THE LAST WARM AND DRY DAY UNTIL EARLY NEXT WEEK...WITH MOST INLAND LOCATIONS REACHING THE 70S AND 80S UNDER SOME MID AND HIGH LEVEL CLOUDS. RAIN REACHES THE COAST SHORTLY AFTER MIDNIGHT TONIGHT AS A FRONT APPROACHES AND WILL CONTINUE TO SPREAD INLAND ON SATURDAY...WITH MOST OF THE PRECIP BEING CONFINED TO THE WEST SIDE AND CASCADES. SHOWERS LINGER MOSTLY ON THE WEST SIDE FOR SUNDAY AS THE UPPER LEVEL LOW COMES ONSHORE. HIGHS ON SUNDAY ALSO LOOK TO BE THE COOLEST OF THE FORECAST PERIOD. HEIGHTS BEGIN TO RISE STARTING MONDAY AND THE MODELS CONTINUE TO SHOW A VERY STRONG RIDGE OVER THE CWA BY LATE NEXT WEEK. WE WILL PROBABLY BE MAKING ADJUSTMENTS TO THE LONG RANGE TEMPERATURES IN THE AFTERNOON PACKAGE AS A RESULT. && .AVIATION...VFR CONDITIONS AT ALL SITES TODAY. CIGS WILL LOWER TO MVFR THIS EVENING AT THE COAST WITH RAIN ARRIVING AROUND MIDNIGHT. && .PREV DISCUSSION... /ISSUED 101 AM PDT FRI SEP 4 2009/ DISCUSSION...04/00Z NAM/GFS IN. SOUTHWEST FLOW ALOFT IS CURRENTLY IN PLACE OVER THE AREA WITH A WARM RIDGE TO THE SOUTHWEST AND A LONG WAVE TROUGH OFFSHORE. THE OVERALL PATTERN LOOKS A LOT LIKE A PROGRESSIVE WINTER PATTERN...UNTIL ONE NOTICES THE HIGH 500MB HEIGHT VALUES. STILL...THERE WILL BE A SIGNIFICANT CHANGE IN THE WEATHER FOR THE WEEKEND. INITIALLY A FEW SHORT WAVES EJECTING FROM THE TROUGH WILL MOVE ONSHORE. THE FIRST OF THESE WILL MOVE IN LATER TONIGHT FOLLOWED BY ANOTHER ONE FRIDAY AFTERNOON. THESE WAVES MAY BRING IN SOME LIGHT RAIN OFFSHORE BUT EXPECT LAND AREAS TO REMAIN DRY. A MUCH STRONGER SHORT WAVE WILL MOVE IN SATURDAY MORNING...AND IT WILL PUSH A FRONT ONSHORE LATE SATURDAY MORNING. MOST...IF NOT ALL...OF THE AREA FROM THE CASCADES EAST WILL SEE SOME PRECIPITATION FROM THIS SYSTEM. AMOUNTS WILL BE HEAVIEST ALONG THE COAST AND COAST RANGE. THE STEADY PRECIPITATION WILL CHANGE TO SHOWERS SATURDAY NIGHT AS THE FRONT MOVES EAST OF THE CASCADES AND THE LONG WAVE UPPER TROUGH APPROACHES THE COAST. THIS TROUGH WILL MOVE ONSHORE SUNDAY. EXPECT POST-FRONTAL SHOWERS TO PERSIST THROUGH SUNDAY... DIMINISHING SUNDAY NIGHT AS THE TROUGH MOVES OUT AND A LONG WAVE RIDGE MOVES IN. THE LAST OF THE SHOWERS WILL END MONDAY. THE LONG WAVE RIDGE WILL MOVE IN AND BUILD OVER THE WESTERN U.S. THROUGH THE NEXT WEEK...SO THE FORECAST LOOKS DRY AND WARM FROM TUESDAY ON...AND IT MAY GET DOWNRIGHT HOT...NEAR 100...TOWARD THE END OF THE WEEK. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...NONE. CA...NONE. PACIFIC COASTAL WATERS...NONE. MW
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:15 AM PDT | Fire Weather Watch | MFR | Modoc, Siskiyou | 5 hr |
| Sep 4, 8:33 AM PDT | Small Craft Advisory for Winds | MFR | 24 hr | |
| Sep 4, 8:33 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days |
Nearby
Red Flag Warnings in California, 2009Red Flag Warnings in Oregon, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.